Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Commuting holomorphic functions
and hyperbolic automorphisms

Author: Chiara de Fabritiis
Journal: Proc. Amer. Math. Soc. 124 (1996), 3027-3037
MSC (1991): Primary 32A10; Secondary 30E25, 32A40, 32A30
MathSciNet review: 1371120
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a complete classification of the holomorphic self-maps of the unit ball of $\mathbf {C}^{n}$ into itself which commute with a given hyperbolic automorphism.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32A10, 30E25, 32A40, 32A30

Retrieve articles in all journals with MSC (1991): 32A10, 30E25, 32A40, 32A30

Additional Information

Chiara de Fabritiis
Affiliation: International School for Advanced Studies, via Beirut 2-4, 34014, Trieste, Italy

PII: S 0002-9939(96)03729-X
Keywords: Commuting functions, hyperbolic automorphism, Wolff point
Received by editor(s): December 18, 1994
Communicated by: Eric Bedford
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia